MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V NRFIT CADD 100ML EPID CASSETTES; SET, IV, FLUID TRANSFER

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V NRFIT CADD 100ML EPID CASSETTES; SET, IV, FLUID TRANSFER
Model Number 7600
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported there was leakage inside the cassette.The event occurred during priming and there was no patient involvement.
 
Additional Manufacturer Narrative
B3: march 2026 was the reported month and year of the event, but the exact day was not provided.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
D3 - manufacturing plant address 2: updated d3 - postal code: updated one used suspect product was returned for evaluation.Visual inspection was performed and was confirmed that there were no anomalies noted.Leak test was performed using a hydrostatic pressure pump and was observed that there was a leakage at the tube luer junction of each cassette during the ramp up.The cassette's tube and bond were separated, the tube and bond pocket were inspected and was found that there was a solvent channel on the tube.The allegation made by the complainant was confirmed due to the leakage observed at luer tube bond.

Brand Name
NRFIT CADD 100ML EPID CASSETTES
Common Device Name
SET, IV, FLUID TRANSFER
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
industrial internacional
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key24758625
Report Number3012307300-2026-03195
Device Sequence Number8772401
Product Code LHI
UDI-Device Identifier10610586044007
UDI-Public(01)10610586044007(17)270501(10)6101906
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7600
Device Catalogue Number21-7600-24
Device Lot Number6101906
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown